# SDR I5PA2021012375703

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 60,941 hours, 32,863 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170414
- Part serial: 5088
- Condition: Faulted
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: WX RADAR INOPERABLE.  TRR FAIL INDICATION.  GOOD TEST PATTERN BUT NO RETURNS.  CORRECTIVE ACTION: REMOVED AND REPLACED WX RT, IAW AMM 34-43-01.  GROUND OPERATIONS CHECK NORMAL.
